# SDR ASMF200609006

- Difficulty date: September 16, 2006
- Submitted: September 18, 2006
- Operation: Air carrier
- Aircraft: N852AM
- Make and model: Boeing 737*
- Aircraft serial: 33787
- Aircraft time: 8,423 hours, 4,386 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: 141A651619
- Condition: Fod
- Location: Fwd Service Door
- Part time: 8,423 hours, 4,386 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, A FOD WAS DETECTED IN THE FORWARD GALLEY SERVICE DOOR ACTUATOR FAIRING, WITH .1250 INCH LONG X .1250 INCH WIDTH AND .1250 INCH DEPTH, WITH IN LIMITS. SERVICE DOOR WAS CLOSED WITH DIFFICULTY AND AIRCRAFT WAS DISPATCHED.  AIRCRAFT WAS SENT TO THE HANGAR AND FORWARD SERVICE DOOR WAS ADJUSTED IAW MM 52-41-00, ALL CORRECT.
